# SDR AALA20190526001

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 26,442 hours, 2,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03R
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS MID CABIN SEATS 23H TO 29H EMERGENCY FLOOR PROXIMITY LIGHTS INOP. RE-CONNECTED THE CONNECTOR AND OPS CHECK IS GOOD IAW SPWM 20-10-13 & AMM 33-51-00.
